My WebMD Sign In, Sign Up

Weight Gain

Following Topic Unfollow Topic | 8 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi I take you mean that you have now come off the drug? YesThen from what's about in the way of info then yes it will give you weight gain, you...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Yes its a side effect of the drug.Just goggle your question as it is, your find loads of info.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
Not really. The number of calories in a normal dosage of Metacucil would be negligible and should have no effect on weight gain. As a matter of fact...
Posted:
1 of 1 found this helpful
Q.
A.
Hi With the side effects your getting from DHEA you should come off it. Try taken Tribulus, this and DHEA run along the same line, you could try...
Posted:
0 of 0 found this helpful
Q.
A.
You should not take fluoxetine to gain weight. Although fluoxetine (Prozac) may sometimes cause weight gain as a side-effect, the FDA has not...
Posted:
0 of 0 found this helpful
Q.
A.
The size of your stomach shouldn't be a factor in not feeling full. If you were used to eating large amounts of food due to your disease...
Posted:
0 of 0 found this helpful
Q.
A.
There is a difference between preventing weight gain and losing weight. Research shows exercise of about an hour a day is protective for weight gain...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, O'Boy who's worried the most, she's on BC and had a short period, well that's sometimes happens, as along with weight gain, now...
Posted:
0 of 0 found this helpful
Q.
A.
There is no solid evidence that weight gain occurs after removal of the gallbladder. With that said, there are many anecdotal accountings from...
Posted:
3 of 3 found this helpful
Q.
A.
Excessive calorie intake and lack of calorie-burning are the main causes of weight gain. Allergies per se, does not cause weight gain, but changes in...
Posted:
0 of 0 found this helpful
Q.
A.
menopause do not take the pill there is a patch for estrogen but be sure with blood test you might need a patch with both.
Posted:
0 of 0 found this helpful
Q.
A.
HI Try this, just go to your doctors or mothers clinic and get tested there, perhaps your doctor could have a look at you at the same time, get...
Posted:
1 of 2 found this helpful
Q.
A.
Weight gain is not so common. As it is not reported as a side effect of these inhalers. It is impossible to gain weight if anyone is using these...
Posted:
0 of 1 found this helpful
Q.
A.
Hi Well if your female, then go get your hormones tested, this is done by a blood test, this should answer a lot of your questions.Good Luck
Posted:
0 of 0 found this helpful